# SDR ASAA2023040742776

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,798 hours, 26,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 AIRCRAFT RIGHT EXIT LIGHT (ADJACENT TO EXIT WINDOW), COVER MISSING. GROUNDED - YES. REPLACED RH EXIT SIGN AS REQUIRED.
